1
TITLE: Rare events for product fractal sets *  Full Text
AUTHORS: Freitas, ACM ; Freitas, JM ; Soares, JV;
PUBLISHED: 2021, SOURCE: JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, VOLUME: 54, ISSUE: 34
INDEXED IN: Scopus WOS
2
TITLE: COMPLETE CONVERGENCE AND RECORDS FOR DYNAMICALLY GENERATED STOCHASTIC PROCESSES
AUTHORS: Ana Cristina M Moreira Freitas ; Jorge Milhazes Freitas ; Mario Magalhaes ;
PUBLISHED: 2020, SOURCE: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 373, ISSUE: 1
INDEXED IN: Scopus WOS CrossRef: 4
3
TITLE: Dynamical counterexamples regarding the extremal index and the mean of the limiting cluster size distribution
AUTHORS: Miguel Abadi; Ana Cristina Moreira Freitas ; Jorge Milhazes Freitas ;
PUBLISHED: 2020, SOURCE: JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES
INDEXED IN: Scopus WOS
4
TITLE: Point Processes of Non stationary Sequences Generated by Sequential and Random Dynamical Systems  Full Text
AUTHORS: Ana Cristina Moreira Freitas ; Jorge Milhazes Freitas ; Mario Magalhaes ; Sandro Vaienti;
PUBLISHED: 2020, SOURCE: JOURNAL OF STATISTICAL PHYSICS, VOLUME: 181, ISSUE: 4
INDEXED IN: Scopus WOS
5
TITLE: Rare Events for Cantor Target Sets  Full Text
AUTHORS: Ana Cristina M Moreira Freitas ; Jorge Milhazes Freitas ; Fagner B Rodrigues; Jorge Valentim Soares;
PUBLISHED: 2020, SOURCE: COMMUNICATIONS IN MATHEMATICAL PHYSICS, VOLUME: 378, ISSUE: 1
INDEXED IN: Scopus WOS
6
TITLE: Clustering indices and decay of correlations in non-Markovian models  Full Text
AUTHORS: Miguel Abadi; Ana Cristina M Moreira Freitas ; Jorge Milhazes Freitas ;
PUBLISHED: 2019, SOURCE: NONLINEARITY, VOLUME: 32, ISSUE: 12
INDEXED IN: Scopus WOS CrossRef: 1
7
TITLE: Large deviations for dynamical systems with stretched exponential decay of correlations
AUTHORS: Romain Aimino ; Jorge Milhazes Freitas ;
PUBLISHED: 2019, SOURCE: PORTUGALIAE MATHEMATICA, VOLUME: 76, ISSUE: 2
INDEXED IN: Scopus WOS CrossRef: 3
8
TITLE: Convergence of marked point processes of excesses for dynamical systems
AUTHORS: Ana Cristina M Moreira Freitas ; Jorge Milhazes Freitas ; Mario Magalhaes;
PUBLISHED: 2018, SOURCE: JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, VOLUME: 20, ISSUE: 9
INDEXED IN: Scopus WOS CrossRef: 6
9
TITLE: EXTREME VALUE LAWS FOR SEQUENCES OF INTERMITTENT MAPS  Full Text
AUTHORS: Ana Cristina M Moreira Freitas ; Jorge Milhazes Freitas ; Sandro Vaienti;
PUBLISHED: 2018, SOURCE: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 146, ISSUE: 5
INDEXED IN: Scopus WOS CrossRef: 4
10
TITLE: Extreme Value Laws for Dynamical Systems with Countable Extremal Sets  Full Text
AUTHORS: Davide Azevedo; Ana Cristina M Moreira Freitas ; Jorge Milhazes Freitas ; Fagner B Rodrigues;
PUBLISHED: 2017, SOURCE: JOURNAL OF STATISTICAL PHYSICS, VOLUME: 167, ISSUE: 5
INDEXED IN: Scopus WOS CrossRef: 8
IN MY: ORCID
Page 1 of 4. Total results: 38.